# SDR AALA202210149823

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A300*
- Aircraft serial: 6956
- Aircraft time: 18,931 hours, 7,437 cycles
- Engine: Iae V2533A5
- Engine time: 18,931 hours, 7,437 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: 005RL05
- Part serial: 6756
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 18,931 hours, 7,437 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB THE #2 ENGINE IN MCT WOULD NOT PRODUCE FULL CLIMB POWER. ENGINE #2 N1 DEGRADED MODE. CREW ALSO REPORTED THAT THERE WAS A ONE AND A HALF THROTTLE SPLIT DURING CLIMB AND CRUISE. MAINTENANCE REPLACED THE #2 ENGINE (EEC) ENGINE ELECTRONIC CONTROL UNIT PER AMM 73-22-34. (AALA202210141106). ALSO REPLACED THE # 2 ENGINE IGNITION AND PROBE HEATER RELAY BOX 4100KS PER AMM 71-51-49. (AALA202210149823) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
